Sequential hypotheses tests for multinomial processing tree models


Schnuerch, Martin ; Erdfelder, Edgar ; Heck, Daniel W.


DOI: https://doi.org/10.1016/j.jmp.2020.102326
URL: https://www.sciencedirect.com/science/article/abs/...
Additional URL: https://osf.io/98erb/
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Mathematical Psychology
Volume: 95
Page range: Article 102326
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-2496
Publication language: English
Institution: School of Social Sciences > Kognitive Psychologie u. Differentielle Psychologie (Erdfelder)
Subject: 150 Psychology

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schnuerch, Martin ORCID: 0000-0001-6531-2265 ; Erdfelder, Edgar ORCID: 0000-0003-1032-3981 ; Heck, Daniel W. ORCID: 0000-0002-6302-9252 (2020) Sequential hypotheses tests for multinomial processing tree models. Journal of Mathematical Psychology Amsterdam [u.a.] 95 Article 102326 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item